首页 | 本学科首页   官方微博 | 高级检索  
     检索      

The Existence and Multiplicity of Positive Solutions for a Third—order Three—point Boundary Value Problem
作者姓名:Qing-liuYao
作者单位:DepartmentofAppliedMthematics,NanjingUniversityofEconomics,Nanjing210003,China
摘    要:The existence of n positive solutions for a class of third-order three-point boundary value problems is investigated,where n is an arbitrary natural number,The main tool is Krasnosel‘skii fixed point theorem on the cone.

关 键 词:存在性  相重性  正解  三阶三点边值问题  常微分方程  完全连续
收稿时间:9 November 2011

The Existence and Multiplicity of Positive Solutions for a Third-order Three-point Boundary Value Problem
Qing-liuYao.The Existence and Multiplicity of Positive Solutions for a Third-order Three-point Boundary Value Problem[J].Acta Mathematicae Applicatae Sinica,2003,19(1):117-122.
Authors:Email author<" target="_blank">Qing-Liu YaoEmail author<
Institution:(1) Department of Applied Mathematics, Nanjing University of Economics, Nanjing 210003, China (E-mail: yaoqingliu2002@hotmail.com), CN
Abstract:The existence of n positive solutions for a class of third-order three-point boundary value problems is investigated, where n is an arbitrary natural number. The main tool is Krasnosel'skii fixed point theorem on the cone.
Keywords:Third-order ordinary differential equation  three-point boundary value problem  existence of n positive solutions  fixed point theorem on cone    
本文献已被 CNKI 维普 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号